Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


On the Riemann-Roch theorem without denominators

Authors: O. B. Podkopaev and E. K. Shinder
Translated by: O. B. Podkopaev
Original publication: Algebra i Analiz, tom 18 (2006), nomer 6.
Journal: St. Petersburg Math. J. 18 (2007), 1021-1027
MSC (2000): Primary 14C40
Published electronically: October 2, 2007
MathSciNet review: 2307360
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof of the Riemann-Roch theorem without denominators is given. It is also proved that Grothendieck's ring functor $ {CH_{\operatorname{mult}}}$ is not an oriented cohomology pretheory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14C40

Retrieve articles in all journals with MSC (2000): 14C40

Additional Information

O. B. Podkopaev

E. K. Shinder

PII: S 1061-0022(07)00981-8
Keywords: Riemann--Roch formula without denominators, deformation to the normal cone, Koszul complex, Chern classes, oriented cohomology pretheory
Received by editor(s): June 14, 2006
Published electronically: October 2, 2007
Additional Notes: Partially supported by CNRS, France
Article copyright: © Copyright 2007 American Mathematical Society